An analogue of Bremermann’s theorem on finding the Bergman kernel for the Cartesian product of the classical domains ℜI (m, k) and ℜII (n)
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
350 6
Ultima descărcare din IBN:
2023-12-18 09:49
Căutarea după subiecte
similare conform CZU
517 (326)
Analiză (300)
SM ISO690:2012
ABDULLAYEV, Jonibek Sh.. An analogue of Bremermann’s theorem on finding the Bergman kernel for the Cartesian product of the classical domains ℜI (m, k) and ℜII (n). In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2020, nr. 3(94), pp. 88-96. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(94) / 2020 / ISSN 1024-7696 /ISSNe 2587-4322

An analogue of Bremermann’s theorem on finding the Bergman kernel for the Cartesian product of the classical domains ℜI (m, k) and ℜII (n)

CZU: 517
MSC 2010: 26B10, 30C40, 32A25, 32N15, 58C10.

Pag. 88-96

Abdullayev Jonibek Sh.
 
National University of Uzbekistan named after Mirzo Ulugbek
 
 
Disponibil în IBN: 24 august 2021


Rezumat

In this paper, an analogue of Bremermann’s theorem on finding the Bergman kernel is obtained for the Cartesian product of classical domains. For this purpose, the groups of automorphisms of the considered domains are used, i.e., the Bergman kernels are constructed for the Cartesian product of classical domains, without applying complete orthonormal systems.

Cuvinte-cheie
Bergman’s kernel, classical domains, homogeneous domain, symmetric domain, Jacobian, orthonormal system

Crossref XML Export

<?xml version='1.0' encoding='utf-8'?>
<doi_batch version='4.3.7' xmlns='http://www.crossref.org/schema/4.3.7' xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xsi:schemaLocation='http://www.crossref.org/schema/4.3.7 http://www.crossref.org/schema/deposit/crossref4.3.7.xsd'>
<head>
<doi_batch_id>ibn-137154</doi_batch_id>
<timestamp>1713255492</timestamp>
<depositor>
<depositor_name>Information Society Development Instiute, Republic of Moldova</depositor_name>
<email_address>idsi@asm.md</email_address>
</depositor>
<registrant>Institutul de Matematică şi Informatică al AŞM</registrant>
</head>
<body>
<journal>
<journal_metadata>
<full_title>Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica</full_title>
<issn media_type='print'>10247696</issn>
</journal_metadata>
<journal_issue>
<publication_date media_type='print'>
<year>2020</year>
</publication_date>
<issue>3(94)</issue>
</journal_issue>
<journal_article publication_type='full_text'><titles>
<title>An analogue of Bremermann&rsquo;s theorem on finding the Bergman kernel for the Cartesian product of the classical domains &real;I (m, k) and &real;II (n)</title>
</titles>
<contributors>
<person_name sequence='first' contributor_role='author'>
<given_name>Jonibek Sh.</given_name>
<surname>Abdullayev</surname>
</person_name>
</contributors>
<publication_date media_type='print'>
<year>2020</year>
</publication_date>
<pages>
<first_page>88</first_page>
<last_page>96</last_page>
</pages>
</journal_article>
</journal>
</body>
</doi_batch>